MAUDE Adverse Event Report: TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT
Model Number LXC12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Dysphagia/ Odynophagia (1815)
Date of Event 12/10/2015
Type of Reportable Event Serious Injury
Event or Problem Description
Following a laparoscopic anti-reflux procedure, a patient experienced dysphagia leading to visualization of linx device beads within the esophageal lumen.The linx device was used as part of the anti-reflux procedure.Anti-reflux procedure and linx device implantation reported as (b)(6) 2014.Endoscopy completed (b)(6) 2015 due to dysphagia revealed a bead (titanium encased magnets) to be visible in the esophagus.The linx device was intact.Endoscopic removal of entire linx device was conducted on (b)(6) 2015.Patient condition reported as well following the explant procedure.
 
Additional Manufacturer Narrative
-addition of "p" to pma number, -addition of (b)(4) to evaluation codes.
 
Event or Problem Description
Following a laparoscopic anti-reflux procedure, a patient experienced dysphagia leading to visualization of linx device beads within the esophageal lumen.The linx device was used as part of the anti-reflux procedure.-anti-reflux procedure and linx device implantation reported as (b)(6) 2014.-endoscopy completed (b)(6) 2015 due to dysphagia revealed a bead (titanium encased magnets) to be visible in the esophagus.The linx device was intact.-endoscopic removal of entire linx device was conducted on (b)(6) 2015.-patient condition reported as well following the explant procedure.

Brand Name
LINX REFLUX MANAGEMENT SYSTEM
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue n
shoreview MN 55126
MDR Report Key5345277
Report Number3008766073-2016-00002
Device Sequence Number10935391
Product Code LEI
UDI-Device Identifier00855106005134
UDI-Public00855106005134
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Followup
Report Date (Section B) 06/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date09/10/2018
Device Model NumberLXC12
Device Lot Number6726
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2015
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/05/2016
Supplement Report FDA Received Date06/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Disability;
Patient Age55 YR